# SDR AU000458

- Difficulty date: June 9, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Panel
- Part number: 7239060503
- Condition: Faulty
- Location: Torque Panel
- Part time: 5,780 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) CONSTANT TORQUE ON TAKEOFF (CTOT) PANEL FAULTY.
